RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, Issue 6, Pages 35–41 (Mi vyurm104)  

This article is cited in 6 scientific papers (total in 6 papers)

Mathematics

On an inverse problem for a system of quazilinear equations in partial derivatives of the first order

T. K. Yuldashev

Siberian state aerospace university, Krasnoyarsk

Abstract: A method of studying solubility of an inverse problem for the system of quasilinear differential equations in partial derivatives of the first order is offered. With the help of a nonlinear method of characteristics based on introduction of an additional parameter, a Cauchy problem is reduced to study the system of non-linear integral equations. For solution the inverse problem the restored functions are found from the system of Volterra non-linear integral equations of the first kind with the help of nonlinear integral transformation.

Keywords: inverse problem, system of quasilinear equations, additional parameter, nonlinear integral transformation, method of contracting mapping.

Full text: PDF file (269 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 28.10.2011

Citation: T. K. Yuldashev, “On an inverse problem for a system of quazilinear equations in partial derivatives of the first order”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 6, 35–41

Citation in format AMSBIB
\Bibitem{Yul12}
\by T.~K.~Yuldashev
\paper On an inverse problem for a system of quazilinear equations in partial derivatives of the first order
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2012
\issue 6
\pages 35--41
\mathnet{http://mi.mathnet.ru/vyurm104}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm104
  • http://mi.mathnet.ru/eng/vyurm/y2012/i6/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Obratnaya zadacha dlya odnogo nelineinogo integrodifferentsialnogo uravneniya tretego poryadka”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 58–66  mathnet
    2. T. K. Yuldashev, “Obratnaya zadacha dlya nelineinogo integro-differentsialnogo uravneniya s giperbolicheskim operatorom vysokoi stepeni”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 69–75  mathnet
    3. T. K. Yuldashev, A. I. Seredkina, “Obratnaya zadacha dlya kvazilineinykh integro-differentsialnykh uravnenii v chastnykh proizvodnykh vysokogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(32) (2013), 46–55  mathnet  crossref  zmath
    4. T. K. Yuldashev, “Dvoinaya obratnaya zadacha dlya integro-differentsialnogo uravneniya Fredgolma ellipticheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(35) (2014), 39–49  mathnet  crossref  zmath
    5. T. K. Yuldashev, “Obratnaya zadacha dlya nelineinogo integro-differentsialnogo uravneniya Fredgolma chetvertogo poryadka s vyrozhdennym yadrom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 736–749  mathnet  crossref  zmath  elib
    6. T. K. Yuldashev, “Nachalnaya zadacha dlya kvazilineinogo integro-differentsialnogo uravneniya v chastnykh proizvodnykh vysshego poryadka s vyrozhdennym yadrom”, Izv. IMI UdGU, 52 (2018), 116–130  mathnet  crossref  elib
  • Number of views:
    This page:96
    Full text:34
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019